Collectanea Mathematica publishes original research peer reviewed papers of high quality in all fields of pure and applied mathematics. It is an international journal of the University of Barcelona and the oldest mathematical journal in Spain. It was founded in 1948 by José M. Orts. Previously self-published by the Institut de Matemàtica (IMUB) of the Universitat de Barcelona, as of 2011 it is published by Springer.
- 8 Volumes
- 23 Issues
- 202 Articles
- 10 Open Access
- 2008 - 2015 Available between
To view the rest of this content please follow the download PDF link above.